MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reporting facility did not wish to be identified; therefore, hollister was unable to obtain any additional information beyond what was included in the initial fda medwatch submission.Because the lot number was not provided, a device history record review could not be performed.The device was not returned, making sample evaluation impossible, and no photographs were made available for review.As a result, the root cause of the reported upper lip stabilizer separation and upper lip pressure injury could not be determined.Only the di portion of the udi was available due to the absence of lot-specific information.
 
Event or Problem Description
It was reported to hollister via an fda medwatch the following: upon inspection, the hollister anchorfast oral ett fastener, model 9799, was found to be defective.The issue was first identified when the patient's nurse discovered that the foam stabilization pad had detached from the main device body.The defect was detected during a routine patient assessment.The anchorfast device failed to maintain a secure and protective interface with the patient's skin and mucosa, resulting in a stage iv hapi to the upper lip and an unstageable mucosal membrane injury.The deficiency was verified by the patient's primary care team and the wound care nurse.Photographs of the injury are attached.The device appeared to have foam adhesive delamination and bonding failure between the foam pad and the plastic anchor plate, consistent with a potential material or manufacturing defect.Additionally, the event involved user deviation from the manufacturer's ifu.The root cause in multifactorial, involving both product integrity and human factors.Hollister has not received the stated photographs.

Brand Name
ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER
Common Device Name
ANCHORFAST
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24460928
Report Number1119193-2026-00015
Device Sequence Number9304483
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9799
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown